# SDR 2005FA0000777

- Difficulty date: April 13, 2005
- Submitted: May 24, 2005
- Operation: General aviation
- Aircraft: N269SB
- Make and model: Cirrus SR20
- Aircraft serial: 1160
- Engine: Cont IO360*
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6120 · Propeller Controlling System
- Part: Spring
- Part number: B65091
- Condition: Fractured
- Location: Propeller Dome
- Part time: 1,337 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER PITCH WENT UNCONTROLLABLE IN STRAIGHT AND LEVEL FLIGHT.  SPRING HAD ONE COMPLETE FRACTURE AND AT LEAST 4 INCOMPLETE FRACTURES.  (K)
